# SDR SWAA2022032812711

- Difficulty date: September 14, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 242UF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD 242UF HAS FIBERS PULLED UP TOP SIDE. / EVALUATED; PREPPED; CLEANED AND REPAIRED EXPOSED/ FRAYED FIBER ON MULTIPLE AREA AT UPPER SURFACE ON FLOORBOARD 242UF IAW B737 SRM 53-00-50-2R-1; PAAR 3(A;C;E+F; K1;L1;M1) REV 68
